Alert archive / Texas / Wind Advisories in 2019
Wind Advisory 4, NWS Brownsville, TX
NWS Brownsville, TX issued this wind advisory at Mar 12, 2019, 4:43 AM CDT for 8 counties in Texas. It took effect at Mar 12, 2019, 6:00 PM CDT. It was in force for 17 hr.
The area
The counties it named.
The facts
- Issued
- Mar 12, 2019, 4:43 AM CDT (09:43 UTC)
- In effect from
- Mar 12, 2019, 6:00 PM CDT
- Expired
- Mar 13, 2019, 11:00 AM CDT
- In force
- 17 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 09:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 9.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 909 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 711 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted.
661 WWUS74 KBRO 120943 AAA NPWBRO URGENT - WEATHER MESSAGE...UPDATED National Weather Service Brownsville TX 443 AM CDT Tue Mar 12 2019 ...Threat of Strong Winds and Dense Fog Exists... .An intense pressure gradient in advance of a cold front will produce strong winds over a portion of Deep South Texas and the Rio Grande Valley early this evening until late tonight. Also, strong warm and moist winds passing over the cool nearshore waters along the Lower Texas Coast will produce dense fog and push it inland, affecting the immediate coastal area and especially South Padre Island. TXZ351-122100- /O.NEW.KBRO.WI.Y.0004.190312T2300Z-190313T0700Z/ /O.EXB.KBRO.FG.Y.0020.000000T0000Z-190313T1300Z/ Coastal Kenedy- 443 AM CDT Tue Mar 12 2019 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM CDT WEDNESDAY... ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM CDT WEDNESDAY... The National Weather Service in Brownsville has issued a Dense Fog Advisory, which is in effect until 8 AM CDT Wednesday. A Wind Advisory has also been issued. This Wind Advisory is in effect from 6 PM this evening to 2 AM CDT Wednesday. * TIMING...Early this evening until late tonight for wind and now until Wednesday morning for fog. * WINDS...Southeast at 25 to 30 mph with gusts up to 40 mph. * Visibility...Less than 1 mile and frequently to one quarter of a mile. * IMPACTS...Difficulty driving on local roads and damage to unsecured objects due to wind. More hazardous driving on local roads due to reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one quarter mile. If driving...slow down... use low-beam headlights...and leave plenty of distance ahead of you. A Wind Advisory means that winds of 30 to 39 MPH are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TXZ256-257-122100- /O.NEW.KBRO.WI.Y.0004.190312T2300Z-190313T0700Z/ /O.EXT.KBRO.FG.Y.0020.000000T0000Z-190313T1300Z/ Coastal Willacy-Coastal Cameron- Including the cities of Port Mansfield, Port Isabel, South Padre Island, Laguna Heights, and Laguna Vista 443 AM CDT Tue Mar 12 2019 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 8 AM CDT WEDNESDAY... ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM CDT WEDNESDAY... The National Weather Service in Brownsville has issued a Wind Advisory, which is in effect from 6 PM this evening to 2 AM CDT Wednesday. * TIMING...Early this evening until late tonight for wind and now until Wednesday morning for fog. * WINDS...Southeast at 25 to 30 mph with gusts up to 40 mph. * Visibility...Less than 1 mile and frequently to one quarter of a mile. * IMPACTS...Difficulty driving on local roads and damage to unsecured objects due to wind. More hazardous driving on local roads due to reduced visibilities. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Dense Fog Advisory means visibilities will frequently be reduced to less than one quarter mile. If driving...slow down... use low-beam headlights...and leave plenty of distance ahead of you. A Wind Advisory means that winds of 30 to 39 MPH are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TXZ251-253>255-353-122100- /O.NEW.KBRO.WI.Y.0004.190312T2300Z-190313T0700Z/ Inland Kenedy-Southern Hidalgo-Inland Willacy-Inland Cameron- Northern Hidalgo- Including the cities of Sarita, McAllen, Edinburg, Pharr, Mission, Weslaco, Raymondville, Brownsville, Harlingen, and San Manuel 443 AM CDT Tue Mar 12 2019 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 2 AM CDT WEDNESDAY... The National Weather Service in Brownsville has issued a Wind Advisory, which is in effect from 6 PM this evening to 2 AM CDT Wednesday. * TIMING...Early this evening until late tonight. * WINDS...Southeast at 25 to 30 mph with gusts up to 40 mph. * IMPACTS...Difficulty driving on local roads, especially in high profile vehicles, and damage to unsecured objects. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 MPH are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TOMASELLI
7 follow-up statements
077 WWUS74 KBRO 121516 NPWBRO URGENT - WEATHER MESSAGE National Weather Service Brownsville TX 1016 AM CDT Tue Mar 12 2019 ...Threat of Strong Winds and Dense Fog Exists... .Dense fog has lifted this morning with visibilities improving along Padre Island and over the city of South Padre Island as well as coastal Willacy and Cameron counties. Strong winds are still anticipated this evening and overnight as an intense low pressure area approaches and move into West Texas and the Southern Plains. Winds to increase later today becoming strong and gusty tonight. TXZ256-257-351-122330- /O.CAN.KBRO.FG.Y.0020.000000T0000Z-190313T1300Z/ /O.CON.KBRO.WI.Y.0004.190312T2300Z-190313T0700Z/ Coastal Willacy-Coastal Cameron-Coastal Kenedy- Including the cities of Port Mansfield, Port Isabel, South Padre Island, Laguna Heights, and Laguna Vista 1016 AM CDT Tue Mar 12 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM CDT WEDNESDAY... ...DENSE FOG ADVISORY IS CANCELLED... The National Weather Service in Brownsville has cancelled the Dense Fog Advisory. * TIMING...6 PM to at least 2 AM for strong winds. * WINDS...Southeast at 25 to 30 mph with gusts up to 40 mph. * IMPACTS...Difficulty driving on local roads and damage to unsecured objects due to wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 MPH are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TXZ251-253>255-353-122330- /O.CON.KBRO.WI.Y.0004.190312T2300Z-190313T0700Z/ Inland Kenedy-Southern Hidalgo-Inland Willacy-Inland Cameron- Northern Hidalgo- Including the cities of Sarita, McAllen, Edinburg, Pharr, Mission, Weslaco, Raymondville, Brownsville, Harlingen, and San Manuel 1016 AM CDT Tue Mar 12 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 2 AM CDT WEDNESDAY... * TIMING...6 PM to at least 2 AM for strong winds. * WINDS...Southeast at 25 to 30 mph with gusts up to 40 mph. * IMPACTS...Difficulty driving on local roads and damage to unsecured objects due to wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 MPH are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
313 WWUS74 KBRO 121947 NPWBRO URGENT - WEATHER MESSAGE National Weather Service Brownsville TX 247 PM CDT Tue Mar 12 2019 ...Threat of Strong Winds Tonight... .Strong winds develop this evening and overnight as an intense low pressure area approaches and moves into West Texas and the Southern Plains. Wind gusts to peak a few hours either side of midnight as the most intense gradient passes over the Rio Grande Valley. Winds to slowly lower west to east as a cold front approaches South Texas weakening the pressure gradient. TXZ248-252-130400- /O.EXB.KBRO.WI.Y.0004.190312T2300Z-190313T1000Z/ Zapata-Starr- Including the cities of Zapata, Rio Grande City, and Roma 247 PM CDT Tue Mar 12 2019 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 5 AM CDT WEDNESDAY... The National Weather Service in Brownsville has issued a Wind Advisory, which is in effect from 6 PM this evening to 5 AM CDT Wednesday. * TIMING...6 PM to at least 2 AM for strong winds. * WINDS...Southeast at 25 to 35 mph with gusts up to 45 mph. * IMPACTS...Difficulty driving on local roads and damage to unsecured objects due to wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 MPH are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TXZ251-253>257-351-353-130400- /O.EXT.KBRO.WI.Y.0004.190312T2300Z-190313T1000Z/ Inland Kenedy-Southern Hidalgo-Inland Willacy-Inland Cameron- Coastal Willacy-Coastal Cameron-Coastal Kenedy-Northern Hidalgo- Including the cities of Sarita, McAllen, Edinburg, Pharr, Mission, Weslaco, Raymondville, Brownsville, Harlingen, Port Mansfield, Port Isabel, South Padre Island, Laguna Heights, Laguna Vista, and San Manuel 247 PM CDT Tue Mar 12 2019 ...WIND ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 5 AM CDT WEDNESDAY... * TIMING...6 PM to at least 5 AM for strong winds. * WINDS...Southeast at 25 to 35 mph with gusts up to 45 mph. * IMPACTS...Difficulty driving on local roads and damage to unsecured objects due to wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 MPH are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
970 WWUS74 KBRO 130022 NPWBRO URGENT - WEATHER MESSAGE National Weather Service Brownsville TX 722 PM CDT Tue Mar 12 2019 ...Strong and Potentially Damaging Winds Tonight... .Strong winds are expected to develop this evening and overnight as an intense low pressure area approaches and moves into West Texas and the Southern Plains. Wind gusts will peak after midnight as the most intense gradient passes over the Rio Grande Valley. Winds will slowly diminish west to east Wednesday morning as a cold front approaches South Texas weakening the pressure gradient. TXZ249-250-130830- /O.EXB.KBRO.WI.Y.0004.000000T0000Z-190313T1300Z/ Jim Hogg-Brooks- Including the cities of Hebbronville and Falfurrias 722 PM CDT Tue Mar 12 2019 ...WIND ADVISORY IN EFFECT UNTIL 8 AM CDT WEDNESDAY... The National Weather Service in Brownsville has issued a Wind Advisory, which is in effect until 8 AM CDT Wednesday. * TIMING...From now until 8 AM Wednesday. * WINDS...Southeast at 25 to 35 mph with gusts near 45 mph. * IMPACTS...Difficulty driving on local roads and damage to unsecured objects due to wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 MPH are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ TXZ248-251>257-351-353-130830- /O.EXT.KBRO.WI.Y.0004.000000T0000Z-190313T1300Z/ Zapata-Inland Kenedy-Starr-Southern Hidalgo-Inland Willacy- Inland Cameron-Coastal Willacy-Coastal Cameron-Coastal Kenedy- Northern Hidalgo- Including the cities of Zapata, Sarita, Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, Weslaco, Raymondville, Brownsville, Harlingen, Port Mansfield, Port Isabel, South Padre Island, Laguna Heights, Laguna Vista, and San Manuel 722 PM CDT Tue Mar 12 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM CDT WEDNESDAY... * TIMING...From now until 8 AM Wednesday. * WINDS...Southeast at 25 to 35 mph with gusts near 45 mph. * IMPACTS...Difficulty driving on local roads and damage to unsecured objects due to wind. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 MPH are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$ Hallman
973 WWUS74 KBRO 130839 NPWBRO URGENT - WEATHER MESSAGE National Weather Service Brownsville TX 339 AM CDT Wed Mar 13 2019 ...Strong and Potentially Damaging Winds Possible Early This Morning... .Strong winds will persist throughout the early morning hours as an intense low pressure area moves into West Texas and the Southern Plains. The strong winds will slowly diminish from west to east this morning as a cold front approaches South Texas gradually weakening the pressure gradient. TXZ248>257-351-353-131300- /O.CON.KBRO.WI.Y.0004.000000T0000Z-190313T1300Z/ Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- Including the cities of Zapata, Hebbronville, Falfurrias, Sarita, Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, Weslaco, Raymondville, Brownsville, Harlingen, Port Mansfield, Port Isabel, South Padre Island, Laguna Heights, Laguna Vista, and San Manuel 339 AM CDT Wed Mar 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TIMING...From now until 8 AM Wednesday. * WINDS...Southeast at 25 to 35 mph with gusts near 45 mph. * IMPACTS...Difficulty driving on local roads and damage to unsecured objects due to strong wind gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 MPH are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
957 WWUS74 KBRO 131224 NPWBRO URGENT - WEATHER MESSAGE National Weather Service Brownsville TX 724 AM CDT Wed Mar 13 2019 ...Strong Southerly Winds Persisting This Morning... .Strong winds will persist throughout the morning hours as an intense low pressure area moves across West Texas and the Southern Plains. The strong winds will slowly diminish from west to east later this morning into the afternoon hours as a cold front approaches South Texas gradually weakening the pressure gradient. TXZ248>257-351-353-131600- /O.EXT.KBRO.WI.Y.0004.000000T0000Z-190313T1600Z/ Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Coastal Willacy-Coastal Cameron- Coastal Kenedy-Northern Hidalgo- Including the cities of Zapata, Hebbronville, Falfurrias, Sarita, Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, Weslaco, Raymondville, Brownsville, Harlingen, Port Mansfield, Port Isabel, South Padre Island, Laguna Heights, Laguna Vista, and San Manuel 724 AM CDT Wed Mar 13 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 11 AM CDT THIS MORNING... * TIMING...From now until 11 AM today. * WINDS...Southeast at 25 to 35 mph. * IMPACTS...Difficulty driving on local roads and damage to unsecured objects due to strong wind gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 MPH are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
866 WWUS74 KBRO 131443 NPWBRO URGENT - WEATHER MESSAGE National Weather Service Brownsville TX 943 AM CDT Wed Mar 13 2019 ...STRONG SOUTH WINDS ALONG THE COAST... .Strong south winds will persist along the coast through late morning as an intense low pressure area moves across west Texas and the southern Plains. The strong winds will slowly diminish from west to east later today as a cold front approaches, gradually weakening the pressure gradient. TXZ248>250-252-253-353-131545- /O.CAN.KBRO.WI.Y.0004.000000T0000Z-190313T1600Z/ Zapata-Jim Hogg-Brooks-Starr-Southern Hidalgo-Northern Hidalgo- Including the cities of Zapata, Hebbronville, Falfurrias, Rio Grande City, Roma, McAllen, Edinburg, Pharr, Mission, Weslaco, and San Manuel 943 AM CDT Wed Mar 13 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Brownsville has cancelled the Wind Advisory. Inland winds have diminished below criteria. $$ TXZ251-254>257-351-131600- /O.CON.KBRO.WI.Y.0004.000000T0000Z-190313T1600Z/ Inland Kenedy-Inland Willacy-Inland Cameron-Coastal Willacy- Coastal Cameron-Coastal Kenedy- Including the cities of Sarita, Raymondville, Brownsville, Harlingen, Port Mansfield, Port Isabel, South Padre Island, Laguna Heights, and Laguna Vista 943 AM CDT Wed Mar 13 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... * TIMING...From now until 11 AM today. * WINDS...Southeast to south at 25 to 35 mph with gusts to 40 mph. * IMPACTS...Difficulty driving on local roads and damage to unsecured objects due to strong wind gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 30 to 39 MPH are expected. Winds this strong can make driving difficult...especially for high profile vehicles. Use extra caution. && $$
866 WWUS74 KBRO 131607 NPWBRO URGENT - WEATHER MESSAGE National Weather Service Brownsville TX 1107 AM CDT Wed Mar 13 2019 ...WINDS LOWERING... .With the approach of a surface front, the tightest gradient has shifted east, allowing winds over land areas to diminish. TXZ251-254>257-351-131715- /O.EXP.KBRO.WI.Y.0004.000000T0000Z-190313T1600Z/ Inland Kenedy-Inland Willacy-Inland Cameron-Coastal Willacy- Coastal Cameron-Coastal Kenedy- Including the cities of Sarita, Raymondville, Brownsville, Harlingen, Port Mansfield, Port Isabel, South Padre Island, Laguna Heights, and Laguna Vista 1107 AM CDT Wed Mar 13 2019 ...WIND ADVISORY HAS EXPIRED... Winds have decreased below criteria. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Mar 12, 4:41 AM CDT, 2 minutes earlier.
Area forecast discussion, Mar 12, 4:41 AM CDT, 2 minutes before
Area Forecast Discussion
National Weather Service Brownsville TX
441 AM CDT Tue Mar 12 2019
.SHORT TERM (Today through Wednesday): Multiple hazards exist
across the RGV. Please refer to the BRO Watches/Warnings and
Advisories below and the appropriate statements and advisories for
additional information.
.LONG TERM (Wednesday Night through Monday): The very large 500 mb
closed low centered over the OK/TX Panhandle region will shift NE
Wed Night into Thurs. As this system lifts more to the NE, A
somewhat dry cold front will move through the RGV. This will allow
a pretty cool Canadian airmass to spread over the region for the
latter part of this week into the weekend dropping down the
overall temps pretty significantly. Overall moisture values will
remain pretty limited over the RGV around midweek as the large 500
mb closed low well to our north maintains a generally dry westerly
wind flow at the mid levels Wed and Thur. As the much cooler
Canadian airmass moves over much of the Gulf of Mex later in the
work week, the low level flow pattern will become more NE along
the lower TX coastline which will in turn start advecting in lower
level moisture off of the Gulf of Mex. This moist NE low level is
expected to persist from Fri through the weekend into early next
week sags east and southeastward and becomes more elongated across
the southeastern States. The conv chcs will be helped along a bit
more later this week into the weekend as some weak 500 mb vortices
will advect over the RGV which will in turn help increase the
upper level divergence through next Mon.
The ECMWF and GFS models are in pretty good agreement through
Thurs for both temps and pops. The ECMWF then takes a much cooler
solution for the RGV for Fri and Sat versus the GFS. The two
longer range models then trend back closer to agreement starting
next Sun. Run to run consistency for both the GFS and the ECMWF
is pretty stable over the last few days. The 500 mb GFS and ECMWF
heights are also is good agreement through Day 7. So overall
forecast confidence remains above average in the longer range
wording today.
&&
.MARINE: Multiple marine hazards exist along the lower Texas
Coastline due to dense fog and the expected Small Craft Advisory
conditions. Please refer to the BRO Watches/Warnings and
Advisories below and the appropriate statements and advisories for
additional information.
Wednesday Night through Saturday Night: The marine conditions will
remain pretty hazardous in the longer term period as the surface
ridging spreading over the northern and western Gulf strengthening
the PGF. Expect SCA conditions to prevail starting late Thurs
after the fropa with the hazardous marine conditions persisting on
through Sat Night due to broad troffing over the western Gulf
interacting with surface ridging spreading over the SE U.S.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 82 72 84 67 / 20 0 20 10
BROWNSVILLE 87 73 87 68 / 20 0 20 10
HARLINGEN 88 73 88 67 / 20 0 20 10
MCALLEN 91 74 92 68 / 20 0 20 10
RIO GRANDE CITY 91 73 93 66 / 20 0 0 10
SOUTH PADRE ISLAND 75 70 77 65 / 20 0 20 10
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...Dense Fog Advisory until 8 AM CDT Wednesday for TXZ256-257-351.
Wind Advisory from 6 PM this evening to 2 AM CDT Wednesday for
TXZ251-253>257-351-353.
GM...Dense Fog Advisory until 8 AM CDT Wednesday for GMZ130-132-135-
150-155.
Small Craft Advisory for winds from 1 PM this afternoon to 8 AM
CDT Wednesday for GMZ130-132-135.
Small Craft Advisory from 7 PM this evening to 7 PM CDT
Wednesday for GMZ150-155-170-175.
&&
This product is also available on the web at:
HTTP://WEATHER.GOV/RGV
Short Term/Aviation...66
Long Term...60
Graphicast/Upper Air...69Hazardous weather outlook, Mar 11, 5:11 PM CDT, 11 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Brownsville TX 511 PM CDT Mon Mar 11 2019 TXZ256-257-351-121130- Coastal Willacy-Coastal Cameron-Coastal Kenedy- 511 PM CDT Mon Mar 11 2019 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight Patchy dense fog reducing visibility briefly to one quarter mile may cause driving difficulty at locations from South Padre Island through Port Isabel. A moderate threat for south to north longshore currents will continue at the beach. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Rip and Longshore Currents: A moderate threat for south to north longshore currents Tuesday morning will become high late Tuesday and continue high through Wednesday. The moderate to high threat will continue through early Thursday. A moderate threat for east to west rip currents will continue Thursday, then become high for north to south longshore currents Friday through the weekend, with dangerous rip currents likely on the north side of the Isla Blanca jetty. Surf: Surf will become rough and agitated late Tuesday and continue through Wednesday, with waves up to 6 feet at times. The surf will lay down a bit Wednesday night and Thursday, then become rough and agitated Friday through the weekend with waves building to 6 feet or higher through the period. Wind: South winds may gust to 40 mph overnight Tuesday into early Wednesday, potentially blowing light weight unfastened objects and turning them into projectiles. Fog: Dense fog may develop quickly Wednesday evening and overspread the area overnight before dissipating Thursday morning. Visibility at or below one quarter mile will make driving difficult. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. TXZ248>255-353-121130- Zapata-Jim Hogg-Brooks-Inland Kenedy-Starr-Southern Hidalgo- Inland Willacy-Inland Cameron-Northern Hidalgo- 511 PM CDT Mon Mar 11 2019 This Hazardous Weather Outlook is for portions of Deep South Texas. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday South wind gusts may approach or briefly exceed 40 mph from Tuesday afternoon through the pre dawn hours Wednesday, mainly along and east of U.S. Highway 281. These winds may blow lightweight loose objects around and make them projectiles especially for south-facing exposures. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. GMZ130-132-135-150-155-170-175-121130- Laguna Madre from the Port of Brownsville to the Arroyo Colorado- Laguna Madre from the Arroyo Colorado To 5 NM north of Port Mansfield TX- Laguna Madre from 5 nm north of Port Mansfield to Baffin Bay TX- Coastal waters from Port Mansfield to the Rio Grande out 20 nm- Coastal waters from Baffin Bay to Port Mansfield out 20 nm- Waters from Port Mansfield to the Rio Grande extending from 20 to 60 nm- Waters from Baffin Bay to Port Mansfield extending from 20 to 60 nm- 511 PM CDT Mon Mar 11 2019 This Hazardous Weather Outlook is for portions of The Gulf of Mexico and The Laguna Madre. .DAY ONE...Tonight Patchy and locally dense fog may develop after sunset, with visibility dropping at times below 1 nautical mile, making navigation difficult for small craft. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Fog: Patchy and locally dense fog may continue through mid morning, especially over the nearshore Gulf waters out about 5 to 10 nautical miles. More widespread dense fog, potentially reducing visibility to or below one quarter mile, over both Laguna Madre and the nearshore waters out 5 to 10 nautical miles Wednesday night into early Thursday morning. Wind: South winds will increase to 20 knots across Laguna Madre Tuesday afternoon, and 20 to 25 knots with a few gale force gusts Tuesday night through Wednesday morning across all waters. North to northeast winds will increase to 20 to 25 knots Thursday night over the Gulf waters, continuing through Friday and perhaps into the weekend. Seas and waves: Seas will become hazardous across the Gulf Tuesday night and Wednesday, with a combination of rough waves and swell making navigation difficult to dangerous for small craft operators. Seas may slacken a little bit Thursday, but become hazardous once again Friday through the weekend from a combination of rough waters and long period swell. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. 52/BSG
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 7:02 PM CDT | Marine Dense Fog Advisory | BRO | 15 hr | |
| Mar 12, 4:25 AM CDT | Small Craft Advisory | BRO | 51 hr | |
| Mar 12, 4:25 AM CDT | Small Craft Advisory for Winds | BRO | 15 hr | |
| Mar 12, 3:28 PM CDT | Gale Warning | BRO | 13 hr | |
| Mar 12, 3:28 PM CDT | Small Craft Advisory for Winds | BRO | 20 hr | |
| Mar 12, 4:20 PM CDT | Rip Current Statement | BRO | Kenedy | 6 days |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.